# SDR SCNA20201008105

- Difficulty date: September 17, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SERVICE DOOR MOP SILL CORRODED BS 312 + 7.5" TO 328 + 5 " RBL 58.  RT FWD SERVICE DOOR MOP SILL CORRODED BS 312 + 7.5" TO 328 + 5 " RBL 58.
